Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS Denver/Boulder, CO

June 14, 2014Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2014, 6:13 PM MDT for Washington County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2014, 6:13 PM MDT (00:13 UTC)
Expired
Jun 14, 2014, 6:45 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 106 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:29 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WUUS55 KBOU 150013
SVRBOU
COC121-150045-
/O.NEW.KBOU.SV.W.0095.140615T0013Z-140615T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 645 PM MDT

* AT 612 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  COPE...OR 20 MILES NORTH OF SEIBERT...MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  COPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3957 10293 3968 10298 3975 10280 3957 10280
TIME...MOT...LOC 0012Z 252DEG 27KT 3959 10285 

HAIL...1.25IN
WIND...<50MPH

$$

BAKER
1 follow-up statement
245 
WWUS55 KBOU 150029
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT SAT JUN 14 2014

COC121-150039-
/O.CAN.KBOU.SV.W.0095.000000T0000Z-140615T0045Z/
WASHINGTON CO-
629 PM MDT SAT JUN 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY AFTERNOON FOR NORTHEAST COLORADO.

LAT...LON 3957 10293 3968 10298 3975 10280 3957 10280
TIME...MOT...LOC 0029Z 252DEG 27KT 3963 10269 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:42 PM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 14, 3:42 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
342 PM MDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 152 PM MDT SAT JUN 14 2014

AN UPPER TROUGH OVER EASTERN UTAH WILL KEEP MOVING EAST ACROSS
THE STATE TONIGHT. THIS MORNINGS COLD FRONT IS STILL HUNG UP OVER
THE PALMER DIVIDE WITH STRONG NORTHEAST SURFACE WINDS AND DEW
POINTS IN THE 40S AND 50S PUSHED IN BEHIND IT. SOUTHWEST JET ALOFT
IS CREATING GOOD LIFT AND WILL ALSO HELP MOVE ANY STORM QUITE
QUICKLY. STORMS ALREADY FIRING OFF THE HIGHER TERRAIN AND
FOOTHILLS ABOVE THE FRONTAL INVERSION. THE ATMOSPHERE IS QUITE
CAPPED OVER THE PLAINS FROM THE POST FRONTAL AIRMASS...BUT
ADDITIONAL HEATING AHEAD OF THE CURRENT STORMS CIRRUS SHIELD AS
WELL AS OUTFLOW FROM CURRENT AND FUTURE STORMS WILL HELP BREAK
THAT. COMBINATION OF THE UPPER JET...GOOD MOISTURE AND FORECAST
CAPES OF 1000-1500 J/KG OVER THE EASTERN PLAINS WILL PROVIDE A SET
UP FOR SCATTERED THUNDERSTORMS WITH SEVERE STRENGTH POTENTIAL. THE
BEST AREA FOR THE STRONGER STORMS WILL BE NEAR OR EAST OF DENVER
OUT TO THE EASTERN BORDER....MAINLY ALONG AND BETWEEN INTERSTATES
70 AND 76. THE MAIN CONCERNS WILL BE LARGE HAIL AND STRONG OUTFLOW
WINDS...AND THERE IS A SEVERE THUNDERSTORM WATCH ISSUED FOR MOST
OF THE PLAINS. THE NORTHERLY SURFACE WINDS ARE LESS CONDUCIVE TO
TORNADO PRODUCING STORMS...HOWEVER THIS CANNOT BE RULED OUT
COMPLETELY ESPECIALLY IF STORMS FORM ALONG THE FRONTAL BOUNDARY.
THESE STORMS WILL BE FAST MOVING...SO ANY HEAVY RAIN CONCERNS OR
FLOODING ARE LITTLE TO NIL. SURFACE LOW OVER SOUTHEASTERN COLORADO
SHOULD MOVE EAST INTO KANSAS THIS EVENING. HIGH RES MODELS
SHOWING THESE STORMS MOVING OUT OVER THE EASTERN PLAINS EARLY THIS
EVENING AND SHOULD ONLY REMAIN OVER THE NORTHEAST CORNER AFTER 9
PM THROUGH ABOUT MIDNIGHT.

SKIES WILL CLEAR OVERNIGHT WITH WINDS DECREASING AND BECOMING
LIGHT. THERE IS A SLIGHT CHANCE FOR PATCHY FOG TO FORM OVER LOW
SPOTS OVER THE PLAINS TONIGHT...BUT SMALL ENOUGH TO NOT ADD TO THE
FORECAST GRIDS. CLEARING SKIES AND THE POST FRONTAL AIRMASS WILL
ALLOW MINIMUM TEMPERATURES TO COOL BELOW NORMAL READINGS FOR THIS
TIME OF YEAR. MID 40S WILL BE COMMON OVER THE PLAINS AND LOW 30S
FOR THE HIGH TERRAIN.

WILL LIKELY START TOMORROW MORNING OFF WITH A WAVE CLOUD OVER THE
FOOTHILLS AND URBAN CORRIDOR. OVERALL HOWEVER...LESS CLOUDS AND
NOT MUCH OF A CHANCE FOR RAIN OR THUNDERSTORMS AS DOWNWARD QG
VERTICAL VELOCITY MOVES OVERHEAD. TEMPERATURES WILL BE SIMILAR
TODAY EXCEPT COOLER OVER THE SOUTHERN HALF OF LINCOLN COUNTY WHERE
IT WAS AHEAD OF THE FRONT TODAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 PM MDT SAT JUN 14 2014

THERE MAY BE A COUPLE OF STORMS OVER THE FAR NORTHEAST CORNER
EARLY IN THE EVENING SUNDAY OTHERWISE GENERALLY DRY SOUTHWEST
FLOW ALOFT WILL KEEP PRECIPITATION CHANCES TO A MINIMUM THROUGH
TUESDAY. TEMPERATURES DURING THAT TIME FRAME SHOULD BE AT OR A
TOUCH ABOVE NORMAL.

THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE WEDNESDAY WITH MODEL
SOLUTIONS SHOWING SOME SEMBLENCE OF A TROUGH PASSING OVER THE
CENTRAL ROCKIES WEDNESDAY AND EARLY THURSDAY. THE STRENGTH AND
SPEED OF THE TROUGH DEPENDS ON THE MODEL BUT THERE IS ENOUGH
AGREEMENT TO BUMP POPS UP TO THE LOW SCATTERED CATEGORY...
ESPECIALLY IN THE NORTHERN AREAS. TEMPERATURES WILL COOL SOME
WITH THE TROUGH AS WELL.

RIDGING...DRYING AND WARMING IS ANTIPICATED TOWARD THE END OF THE
WEEK.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON)
ISSUED AT 152 PM MDT SAT JUN 14 2014

THUNDERSTORM THREAT WILL CONTINUE THROUGH 00Z AS AIRMASS
DESTABILIZES AND THUNDERSTORMS TO THE NORTH AND EAST WILL PRODUCE
OUTFLOW WINDS THAT MAY FIRE UP STORMS. VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION
OF MVFR CEILINGS/VSBYS IN STORMS. VARIABLE WIND GUSTS TO AROUND 35
KTS ALSO EXPECTED NEAR STORMS. NORTHERLY WINDS EXPECTED AROUND 00Z OVER
THE AIRPORTS AS MODELS SHOWING A PUSH FROM CONVECTION AT THIS
TIME. AFTER 00Z...STORM CHANCES WILL DECREASE RAPIDLY. VFR
CONDITIONS WILL PREVAIL WITH THE EXCEPTION OF MVFR CEILINGS/VSBYS
IN STORMS. VARIABLE WIND GUSTS TO AROUND 35 KTS ALSO EXPECTED NEAR
STORMS. DRAINAGE WINDS EXPECTED TONIGHT WITH NORMAL DIURNAL WINDS
AND ONLY HIGH CLOUDS WITH NO PRECIP CHANCES ON SUNDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...KRIEDERMAN
Hazardous weather outlook, Jun 14, 10:57 AM MDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1057 AM MDT SAT JUN 14 2014

COZ030>051-151700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1057 AM MDT SAT JUN 14 2014

...SEVERE STORMS POSSIBLE FOR THE NORTHEASTERN PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS
AFTERNOON AND EARLY EVENING AS MOISTURE AND INSTABILITY POOLS
ALONG AND JUST BEHIND THIS MORNINGS FRONT. EXPECT SCATTERED
STORMS TO FIRST DEVELOP IN AND NEAR THE NORTHERN FRONT RANGE
FOOTHILLS BY EARLY AFTERNOON...AND THEN ACROSS THE PLAINS BY MID
TO LATE AFTERNOON AND STRENGTHEN AS THEY SPREAD QUICKLY EAST AND
NORTHEAST. MID LEVEL WIND SHEAR IS VERY STRONG SO THE DEVELOPMENT
OF SUPERCELLS WITH LARGE HAIL IS THE PRIMARY THREAT TODAY. THERE
IS A LOW RISK OF A TORNADO IF A STORM MOVES EAST ALONG THE STALLED
FRONTAL BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORM
DEVELOPMENT WILL BE FROM NEAR OR JUST EAST OF DENVER TO THE EAST
AND NORTHEAST ACROSS THE NORTHEAST PLAINS OF COLORADO...MAINLY ALONG
AND BETWEEN INTERSTATES 70 AND 76.

STORMS WILL EXIT NORTHEAST COLORADO QUICKLY THIS EVENING WITH
COOLER TEMPERATURES EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MOSTLY DRY CONDITIONS AND TEMPERATURES AROUND SEASONAL NORMALS
ARE EXPECTED SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF
THUNDERSTORMS WILL BE WEDNESDAY WHEN AN UPPER LEVEL WEATHER
DISTURBANCE WILL MOVE ACROSS THE STATE. SOME STRONG THUNDERSTORMS
WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. DRIER WEATHER
WILL RETURN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED BY 2 PM.

In the hours before

Local storm report, Jun 14, 2:49 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             LOVELAND                40.42N 105.07W
06/14/2014  M1.00 INCH       LARIMER            CO   AMATEUR RADIO

&&

RKOOPMEI
Special weather statement, Jun 14, 2:49 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
249 PM MDT SAT JUN 14 2014

COZ039-040-043-142130-
CENTRAL AND SOUTH WELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
249 PM MDT SAT JUN 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN JEFFERSON...
NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 330 PM
MDT...

AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
PLATTEVILLE TO WESTMINSTER...AND MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL..WINDS IN EXCESS OF 30 MPH AND BRIEF HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THORNTON...EASTERN ARVADA...WESTMINSTER...BROOMFIELD...NORTHEASTERN
COMMERCE CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...LOUISVILLE...
ERIE...FEDERAL HEIGHTS...FIRESTONE...FREDERICK...FORT LUPTON...
LOCHBUIE...DACONO...PLATTEVILLE...HUDSON...MILTON RESERVOIR AND BARR
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY AFTERNOON FOR NORTHEAST COLORADO.

LAT...LON 4040 10440 3990 10475 3982 10522 4023 10490
TIME...MOT...LOC 2049Z 234DEG 31KT 4018 10489 3990 10510

BAKER
Special weather statement, Jun 14, 3:20 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT SAT JUN 14 2014

COZ040-142145-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
320 PM MDT SAT JUN 14 2014

...SPECIAL WEATHER STATEMENT...

AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHEASTERN DENVER...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER...WESTERN AURORA AND SOUTHERN COMMERCE CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY AFTERNOON FOR NORTHEAST COLORADO.

LAT...LON 3966 10493 3972 10499 3985 10484 3975 10477
TIME...MOT...LOC 2119Z 224DEG 11KT 3974 10489

BAKER
Local storm report, Jun 14, 3:33 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             1 SE ENGLEWOOD          39.63N 104.98W
06/14/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0243 PM     HAIL             LOVELAND                40.42N 105.07W
06/14/2014  M1.00 INCH       LARIMER            CO   AMATEUR RADIO

&&

RJK
Local storm report, Jun 14, 4:05 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             4 SE DENVER             39.69N 104.91W
06/14/2014  M1.00 INCH       DENVER             CO   AMATEUR RADIO

0335 PM     HAIL             3 SE DENVER             39.70N 104.91W
06/14/2014  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0334 PM     HAIL             1 SE ENGLEWOOD          39.63N 104.98W
06/14/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0332 PM     HAIL             1 SE ENGLEWOOD          39.64N 104.99W
06/14/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0330 PM     HAIL             1 SSE GREENWOOD VILLAGE 39.60N 104.91W
06/14/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0330 PM     HAIL             2 SE ENGLEWOOD          39.63N 104.97W
06/14/2014  M2.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

            2 1/8 INCH HAIL

0329 PM     HAIL             2 NNE HIGHLANDS RANCH   39.59N 104.96W
06/14/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0327 PM     HAIL             1 SE ENGLEWOOD          39.63N 104.98W
06/14/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0243 PM     HAIL             LOVELAND                40.42N 105.07W
06/14/2014  M1.00 INCH       LARIMER            CO   AMATEUR RADIO

&&

RJK
Local storm report, Jun 14, 5:37 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
537 PM MDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 N LIMON               39.29N 103.69W
06/14/2014  M1.25 INCH       LINCOLN            CO   TRAINED SPOTTER

0512 PM     HAIL             12 N LIMON              39.44N 103.69W
06/14/2014  E1.75 INCH       LINCOLN            CO   LAW ENFORCEMENT

0432 PM     HAIL             1 ESE THE PINERY        39.45N 104.72W
06/14/2014  M1.00 INCH       DOUGLAS            CO   COCORAHS

0426 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
06/14/2014  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0344 PM     HAIL             4 SE DENVER             39.69N 104.91W
06/14/2014  M1.00 INCH       DENVER             CO   AMATEUR RADIO

0335 PM     HAIL             3 SE DENVER             39.70N 104.91W
06/14/2014  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0334 PM     HAIL             1 SE ENGLEWOOD          39.63N 104.98W
06/14/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0332 PM     HAIL             1 SE ENGLEWOOD          39.64N 104.99W
06/14/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0330 PM     HAIL             1 SSE GREENWOOD VILLAGE 39.60N 104.91W
06/14/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0330 PM     HAIL             2 SE ENGLEWOOD          39.63N 104.97W
06/14/2014  M2.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

            2 1/8 INCH HAIL

0329 PM     HAIL             2 NNE HIGHLANDS RANCH   39.59N 104.96W
06/14/2014  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0327 PM     HAIL             1 SE ENGLEWOOD          39.63N 104.98W
06/14/2014  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0300 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/14/2014  M1.00 INCH       DENVER             CO   COCORAHS

0243 PM     HAIL             LOVELAND                40.42N 105.07W
06/14/2014  M1.00 INCH       LARIMER            CO   AMATEUR RADIO

&&

RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:09 PM MDTSevere Thunderstorm WarningBOULincoln36 min
Jun 14, 6:26 PM MDTSpecial Weather StatementBOUArapahoe49 min
Jun 14, 7:17 PM MDTSpecial Weather StatementBOUElbert43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.